# SDR COMA2009072850170

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 33,100 hours, 29,027 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Smoke
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRE DEPARTMENT PERSONNEL OBSERVED SMOKE COMING FROM THE APU INTAKE.  TRANSFERRED TO DEFERRED LIST PER MEL 49-10-01-1.
